MAUDE Adverse Event Report: ALLERGAN (PRINGY) JUVEDERM VOLLURE XC 2X1 ML; IMPLANT, DERMAL, FOR AESTHETIC USE

ALLERGAN (PRINGY) JUVEDERM VOLLURE XC 2X1 ML; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 95661
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported being injected with two syringes of juvéderm vollure¿ xc in the jawline and chin area and one syringe of juvéderm voluma® xc in the lips and left-side of cheek area.One year later, patient experienced "burning, redness, inflammation, reacted immediately after injections".Patient additionally reported they (non-device related) "felt like it was not right, light sensitivity, dizziness, felt weird, fullness, brain fog, ears infected, facial pain" as well as "feeling strange, granulomas forming at injection sites, late onset reaction to ha, lumps, being diagnosed with (non-device related) pneumonia, sinusitis and a major illness".Patient received n unknown antibiotic and "flooded lower face lumps with hyaluronidase which burned and hurt so bad and did nothing to the lumps".Approximately 2 weeks later, patient was treated with more hyaluronidase, which they said made them "so sick from what felt like poison running through my body".Patient noted "every time i get sick or my immune system is compromised lumps form then go back down for a long time now resulting in my left-cheek and chin area puffing up" and the "filler lumps in lips are inflamed".Patient noted an mri was performed which "diagnosed type 2 inflammatory disease".Symptoms are ongoing.This captures the injection of juvéderm vollure¿ xc.
 
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.The event of "sinus infection, pneumonia, major illness", deemed not device related, is considered an unexpected adverse drug experience.

Brand Name
JUVEDERM VOLLURE XC 2X1 ML
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key24866610
Report Number9617229-2026-06708
Device Sequence Number21470005
Product Code LMH
UDI-Device Identifier10888628034471
UDI-Public10888628034471
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number95661
Was Device Available for Evaluation? No
Type of Report(Section G)Fifteen-Day
Initial Date Received by Manufacturer 04/07/2026
Initial Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexFemale
Patient Weight70 KG
Patient EthnicityNon Hispanic
Patient RaceWhite